# SDR AALA201609129011

- Difficulty date: September 8, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N941UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- Aircraft time: 71,339 hours, 25,959 cycles
- Engine: Rroyce RB211535E4
- Engine time: 61,838 hours, 21,489 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: RB211535E43719D
- Part serial: 31324
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 61,838 hours, 21,489 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING INITIAL CLIMB AT 1,500 FT, CLIMB POWER WAS SET AND RIGHT ENGINE WAS SLOW TO RESPOND.  AUTO-THROTTLE DISCONNECTED AND ENGINE POWER REDUCED TO 1.5 EPR AND APPEARED NORMAL.  DECISION MADE TO RETURN TO DEPARTURE.   THE AIRCRAFT WAS GROUNDED.  MAINTENANCE R & R THE NR 2 ENGINE IAW JC 19L40071001.
